# SDR CALA2020022980509

- Difficulty date: February 22, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N33286
- Make and model: Boeing 737824
- Aircraft serial: 31600
- Aircraft time: 51,753 hours, 18,383 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 1505100724
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA STA 328 FLOOR BEAM "T" CAP HAS CORROSION AT RBL 12. REF TO PEMCO NR 2695N340 BLENDED OUT CORROSION AT STA 328 RBL 12.  ORIGINAL T 0.130, ALLOWABLE LOSS 10% MAT LOSS 0.032. FOUND TO BE OUT OP LIMIT IAW B737-800 SRM 53-10-51. REPLACED T CAP FROM RLB1.12" TO RBL 52 IAW B737-800 SRM 53-10-51. REPAIR 7 AND EA NO. PO-37-53-3112. WORK PERFORMED V062295, INSPECTED BY Q945, ENTERED BY V927860. BLENDED OUT CORROSION AT STA 328 RBL 12.  ORIGINAL T 0.130,ALLOW ABLE LOSS 10% MAT LOSS 0.032. FOUND TO BE OUT OP LIMIT IB737-800 SRM 53-10-51. REPLACED T CAP FROM RLB1.12" TO RBL 52BLENDED OUT CORROSION AT STA 328 RBL 12.  ORIGINAL T 0.130, BLEN
